On the distributivity of fuzzy implications and the weighted S-implications

Dombi, József, Baczyński, Michał: On the distributivity of fuzzy implications and the weighted S-implications.
INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 136. pp. 110-131. ISSN 0888-613X (2021)

[img] Text
2021_Onthedistributivity_Baczynski_megjelent.pdf - Published Version
Restricted access: Registered users only

Download (1MB) | Request a copy
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF APPROXIMATE REASONING
Date: 2021
Volume: 136
Page Range: pp. 110-131
ISSN: 0888-613X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 32073808
DOI id: https://doi.org/10.1016/j.ijar.2021.06.001
Date Deposited: 2021. Jun. 23. 12:25
Last Modified: 2021. Jun. 23. 12:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21740

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year